# SDR AALA202405247826

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 65,886 hours, 38,687 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MANUAL BRAKES SOFT ON LANDING ROLL ( FINE DURING TAXI OUT TAKEOFF). MAINTENANCE FOUND THE BRAKE ACCUMULATOR CHARGE LOW AND SERVICED THE BRAKE ACCUMULATOR PER AMM 12-14-32. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
